MathSciNet Relay Station
MathSciNet bibliographic data
MR361759 46E35
Rivière, N. M.; Sagher, Y. Interpolation between $L\sp{\infty }$ and $H\sp{1}$, the real method. J. Functional Analysis 14 (1973), 401–409.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement